MathSciNet Relay Station
MathSciNet bibliographic data
MR770529 (86f:30047) 30F15 (30C60 31A10)
Segawa, Shigeo; Tada, Toshimasa Martin compactifications and quasiconformal mappings. Proc. Amer. Math. Soc. 93 (1985), no. 2, 242–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement